# SDR C2XA99CL110

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seals
- Part number: S2U2226
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 4108 - PILOT REPORTED A BAGGAGE SMOKE WARNING INDICATION WAS NOTED DURING FLIGHT.  THE ACFT RETURNED TO MCI WTHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS INSPECTED AND THE LEFT BLEED SYSTEM WAS FOUND LEAKING IN THE CARGO BAY.  THE SEALS ON THE BLEED TUBE GAMA JOINT WERE FOUND HARDENED AND BROKEN ALLOWING THE RETAINING SLEEVE TO FALL OUT OF POSITION. SUBSEQUENT DAMAGE OCCURRED TO WIRING GOING TO THE BLEED LEAK SENSOR AT THE GAMA JOINT.  THE AIRCRAFT WAS FERRIED TO BTV WHERE MAINT REPLACED THE AFFECTED SEALS, GAMA JOINT CLAMP, AND PERFORMED REPAIRS TO THE WIRING DAMAGE.  ACFT APPROVED FOR RETURN TO SERVICE.  (X)
